Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publikationen

2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586343
Splitting a simple homotopy equivalence along a submanifold with filtration
Bak A, Muranov YV (2008)
Sbornik Mathematics 199(5-6): 787-809.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597926
Normal invariants of manifold pairs and assembly maps
Bak A, Muranov YV (2006)
Sbornik Mathematics 197(5-6): 791-811.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609835
On L-P-uniqueness of symmetric diffusion operators on Riemannian manifolds
Bogachev VI, Röckner M (2003)
Sbornik: Mathematics 194(7-8): 969-978.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1613244
Uniqueness of solutions of elliptic equations and uniqueness of invariant measures of diffusions
Bogachev VI, Röckner M, Stannat W (2002)
Sbornik: Mathematics 193(7-8): 945-976.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=1064-5616

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung